# SDR 98ZZZX615

- Difficulty date: November 10, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N913VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47318
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 591140659
- Condition: Improper Repair
- Location: Bs 221
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND REPAIR THAT DOES NOT MEET FUSELAGE PLATING REPAIR CRITERIA CLASS I, CLASS II, OR CLASS III AT FS 221 BETWEEN LONGERON 17LT AND CUSP.  FABRICATED REPAIR, DRILLED, TREATED, PRIMED AND INSTALLED IAW ACM SKETCH 97840  REV A AND DAC ROD 97-11-17-ON.
